# SDR REXA2017040400498

- Difficulty date: April 4, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 7,435 hours, 5,118 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR AFT SIDE CRACKED AT HANDRAIL RISER 2ND STEP FROM TOP OF DOOR. REPAIRED PAX DOOR RISER 2ND AND 3RD STEP FROM TOP IAW REO 670-52-11-104.
